# SDR SWAA2025042805196

- Difficulty date: March 14, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOC. ON FLOOR PANEL 140CF AREA BS 794.3 RH SIDE AT AFT CARGO COMPARTMENT. 2025-204366<[01] REPLACED PLATE LOC. ON FLOOR PANEL 140CF AREA BS 794.3 RH SIDE AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 453A2600 SHEET: 27 REV: D;[02] REPLACED PLATE LOC. ON FLOOR PANEL 140CF AREA BS 794.3 RH SIDE AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 453A2600 SHEET: 27 REV: D
